ID 144
Author
Bruning, Erwin Faculty of Science and Engineering The University of Durban-Westville
Content Type
Departmental Bulletin Paper
Description
An appropriate general version of the kernel theorem of L. Schwartz is formulated for Fourier hyperfunctions and a direct functional analytic proof is presented.
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
35
Start Page
57
End Page
64
Sort Key
57
Published Date
2002-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology